# SDR Y2PA201611228028

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER MCD HINGE LOBES CORRODEDED.  REMOVED THE CORROSION IAW EA 16-52-60, FAA FORM 8110-3  16191-1 AND 
DRAWINGS 52-16171-1 AND 52-16171-2.
